advertisement
Question
Posted by: Nanna | 2011/04/16

Risperdal consta

Can THIS INJECTION CAUSE IMMEDIATE SIDE EFFECTS such as anxiety, sleepiness and stiffness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nanna

Risperdal can indeed cause these side effects and I suggest that you ask your doctor for a prescription for alternative medication.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement